Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Rings with transfinite left division algorithm


Author: Arun Vinayak Jategaonkar
Journal: Bull. Amer. Math. Soc. 75 (1969), 559-561
DOI: https://doi.org/10.1090/S0002-9904-1969-12242-1
MathSciNet review: 0244300
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. G. M. Bergman, A ring primitive on the right but not on the left, Proc. Amer. Math. Soc. 15 (1964), 473-475. MR 167497
  • 2. P. M. Cohn, On a generalization of the Euclidean algorithm, Proc. Cambridge Philos. Soc. 57 (1961), 18-30. MR 118743
  • 3. I. N. Herstein, Topics in ring theory, Mathematics lecture notes, University of Chicago, Chicago, Ill., 1965. MR 271135
  • 4. Nathan Jacobson, A note on non-commutative polynomials, Ann. of Math. (2) 35 (1934), no. 2, 209–210. MR 1503155, https://doi.org/10.2307/1968425
  • 5. A. V. Jategaonkar, Left principal ideal domains, J. Algebra 8 (1968), 148-155. MR 218387
  • 6. L. W. Small, Hereditary rings, Proc. Nat. Acad. Sci. U.S.A. 55 (1966), 25-27. MR 186720


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1969-12242-1

American Mathematical Society